Configurational case in a parametric model
Bibliographic Data
| ID | 19405375 |
|---|---|
| Authors | Ekaterina Lyutikova (0000-0003-4439-0613, corresponding author) |
| Year | 2017 |
| Issue | 5 |
| Pages | 92-122 |
| Publication date | 2017-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Voprosy Jazykoznanija (JOURNAL) |
| Journal identifiers | ISSN: 0373-658X |
| Publisher | The Russian Academy of Sciences (PUBLISHER) |
| DOI | 10.31857/s0373658x0001032-4 |
| OpenAlex | W2914116333 |
| Language | IT |
Linguistics · Parametric model · Parametric statistics · Statistics · Computer Science · Mathematics · Mathematics and Applications · Philosophy · Point processes and geometric inequalities · Stochastic processes and statistical mechanics
| Highly cited | No |
|---|